# SDR 97ZZZX2757

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2071S
- Make and model: Bell 412
- Aircraft serial: 33046
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Afcu
- Part number: 2525013
- Condition: Torn
- Location: Diaphragm
- Part time: 833 hours
- Component: 324473513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF AFCU, FOUND DIAPHRAGM TORN AND ABOUT TO RUPTURE.
